# SDR FDEA201311142784

- Difficulty date: November 14, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 42,811 hours, 16,666 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3430
- Condition: Punctured
- Location: Bs 1622
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT SKIN PUNCTURED BS 1622 BETWEEN S25-26R.  REMOVED DAMAGE IAW SRM 51-10-02.   FABRICATED REPAIR DOUBLER, STRINGER FILLER AND FILLER IAW SRM 51-40-05, 51-40-08, EA F-5330-T0304035 PT 1.  INSTALLED REPAIR DOUBLER, STRINGER FILLER, FILLER IAW EA F-5330-  T0304035 PT 1 AND SRM 51-40-02.
